# SDR FDEA201509032786

- Difficulty date: September 3, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 260 hours, 14,138 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: D58522
- Condition: Broken
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT IN SYS 1 OR 2.   ECAM SHOWED LG RETRACTION FAULT.   FOUND PROXIMITY SENSOR BRACKET BROKEN, REMOVED AND FABRICATED IAW AMM 32-11-14-04.  INSTALLED PROXIMITY DETECTOR IAW AMM 32-00-  00-4. PERFORMED GEAR SWING OF SYSTEM 1 AND 2 IAW AMM 32-31-00. OPS CHECKED GOOD.
